# SDR SWAA2025121639377

- Difficulty date: November 24, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DEFLECTION CONTROL RIB TRAILING EDGE SUPPORT ANGLE LOCATED AT ORSS 271, RT WING.   REPLACED DEFLECTION CONTROL RIB TRAILING EDGE SUPPORT ANGLE IAW SRM 51-40-02-0G, AND SRM 51-10-02-0G, ITEM 9.  CRACK MEASURED: L=0.550 INCH.
